# SDR DALA2025040802695

- Difficulty date: March 22, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 64,255 hours, 45,851 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE MECHANISM CAM WAS FOUND TO BE INCORRECTLY ADJUSTED: PIN ALIGMENT IS MORE THAN 38.5. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00166: TAILCONE RELEASE MECHANISM CAM WAS ADJUSTED PER B717 AMM 53-52-03 AND WAS VERIFIED AND INSTALLED CORRECTLY POSITION OF RELEASE PER B717 AMM 53-52-01. (LP #0871358)
